# SDR DALA2015061103754

- Difficulty date: June 10, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ANGLE BS 1437 BETWEEN LONGERON 12-13R IN AFT ACCESSORY COMPTARTMENT.    FRAME CLIP WAS FABRICATED IAW SRM 53-14-4 FIG 3, SHEET 4 AND INSTALLED IAW SRM 51-30-2.
